# SDR IPXA2025090382863

- Difficulty date: September 3, 2025
- Submitted: September 3, 2025
- Operation: Air carrier
- Aircraft: N437UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25468
- Aircraft time: 31,589 hours, 20,816 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Scratched
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 WINDOW HEAVILY SCRATCHED AND IMPAIRS VIEW DURING TAXI IN WITH BRIGHT LIGHTS LEAK CHECK GOOD.  REF MM 05-51-24-201.
